# SDR ASAA2018073025575

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,285 hours, 12,055 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. PERFORMED SATCOM LOCKUP QRH. SATCOM RETURNED TO MENU SATISFACTORY.
